# SDR DALA2025100607265

- Difficulty date: October 4, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N351NB
- Make and model: Airbus A319-114
- Aircraft serial: 1820
- Aircraft time: 52,691 hours, 27,685 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE, PAX CABIN ON FR 68 AND ON STGR-23L(LEVEL) SILL WEB WITH CORROSION. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR AT AFT L/H PASSENGER CREW DOOR SILL BEAM BETWEEN FR68-190.5 MM AND FR68+63.5 MM, Y1242.5 IAW A319 SRM TASK 53-41-14-300-001. (1234284).
